# SDR CALA2019020800231

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 32,713 hours, 18,208 cycles
- System (JASC): 3810 · Potable Water System
- Part: Limit Switch
- Condition: Stuck
- Location: Water Service Dr
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FA REPORT WATER LEAKINGFROM BOTH FWD/AFT GALLEYWATER QNTY 100 AT T/OLEAK TO 0 CHECKED POTABLE WATER SYSTEM PER TSM 38-12-00-810-815A.  DRAINED AND FILLED TANK AND VERIFIED QUANTITY INDICATION CORRECT. PRESSURIZED TANK AND LEAK CHECKED ALL GALLEY AND LAV WATER DISPENSERS.  CLEANED AND OPS CHECKED ALL COFFEE MAKERS AND DRAINS PER AMM 25-35-00.  FOUND WATER SERVICE PANEL DOOR SWITCH STUCK CLOSED WITH NO INDICATION AT FLIGHT ATTENDANT PANEL.  NO LEAKS WERE FOUND IN ANY AREA AND NO LOSS OF WATER WAS NOTED THROUGH ENTIRE SHIFT. REMOVED AT CARGO AFT LH BULKHEAD PANEL FOR ACCES TO SWITCH REMOVED AND REPLACED WATER SERVICE DOOR LIMIT SWITCH AND ADJUSTED SWITCH IAW AMM 38-13-16-400-001-A. OPS TEST GOOD. NO LEAKS NOTED AT THIS TIME. ADD EMP:U348947
